Tildiem Acute Myocardial Infarction Side Effect Reports
The following Tildiem Acute Myocardial Infarction side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Acute Myocardial Infarction, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Chronic Obstructive Pulmonary Disease, Condition Aggravated, Acute Myocardial Infarction, Sputum Increased, Hepatitis, Infection|
This Acute Myocardial Infarction side effect was reported by a health professional from GB. A 63-year-old female patient (weight:NA) experienced the following symptoms/conditions: myocardial ischaemia. The patient was prescribed Tildiem La (dosage: 200 Mg, Daily, Oral), which was started on Oct 18, 2013. Concurrently used drugs:
|Acute Myocardial Infarction, Cardiac Arrest|
This Acute Myocardial Infarction Tildiem side effect was reported by a consumer or non-health professional from on Apr 19, 2005. A male , 80 years of age, was treated with Tildiem. The patient presented the following health conditions:
Tildiem Acute Myocardial Infarction Causes and Reviews
Each year almost 800,000 Americans have a heart attack. A heart attack happens when blood flow to the heart suddenly becomes blocked. Without the blood coming in, the heart can't get oxygen. If not treated quickly, the heart muscle begins to die. But if you do get quick treatment, you may be able to prevent or limit damage to the heart muscle. That's why it's important to know the symptoms of a heart attack and call 9-1-1 if you or someone else is having them. You should call, even if you are not sure that it is a heart attack.
The most common symptoms in men and women are
- Chest discomfort. It is often in center or left side of the chest. It usually lasts more than a few minutes. It may go away and come back. It can feel like pressure, squeezing, fullness, or pain. It also can feel like heartburn or indigestion.
- Shortness of breath. Sometimes this is your only symptom. You may get it before or during the chest discomfort. It can happen when you are resting or doing a little bit of physical activity.
- Discomfort in the upper body. You may feel pain or discomfort in one or both arms, the back, shoulders, neck, jaw, or upper part of the stomach.
You may also have other symptoms, such as nausea, vomiting, dizziness, and lightheadedness. You may break out in a cold sweat. Sometimes women will have different symptoms then men. For example, they are more likely to feel tired for no reason.
The most common cause of heart attacks is coronary artery disease (CAD). With CAD, there is a buildup of cholesterol and other material, called plaque, on their inner walls or the arteries. This is atherosclerosis. It can build up for years. Eventually an area of plaque can rupture (break open). A blood clot can form around the plaque and block the artery.
A less common cause of heart attack is a severe spasm (tightening) of a coronary artery. The spasm cuts off blood flow through the artery.
At the hospital, health care providers make a diagnosis based on your symptoms, blood tests, and different heart health tests. Treatments may include medicines and medical procedures such as coronary angioplasty. After a heart attack, cardiac rehabilitation and lifestyle changes can help you recover.
NIH: National Heart, Lung, and Blood Institute
Tildiem Acute Myocardial Infarction Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|